Generalized s r I ? -statistical convergence in intuitionistic fuzzy normed linear space
รหัสดีโอไอ
Creator 1. Nabanita Konwar
2. Pradip Debnath
Title Generalized s r I ? -statistical convergence in intuitionistic fuzzy normed linear space
Publisher Research and Development Office, Prince of Songkla University
Publication Year 2561
Journal Title Songklanakarin Journal of Science and Technology
Journal Vol. 40
Journal No. 3
Page no. 540
Keyword intuitionistic fuzzy normed linear space, srI?- statistical convergence, ?-convergence
URL Website http://rdo.psu.ac.th/sjstweb/index.php
ISSN 0125-3395
Abstract The notion of lacunary ideal convergence in intuitionistic fuzzy normed linear space (IFNLS) was introduced in(Debnath, 2012). As a continuation of this work, in the present paper, we introduce and study the new concept ofsrI?-statisticalconvergence in IFNLS. An analogous proof of the open problem discussed above with respect tosrI?-statistical convergence isgiven. Also, we suggest an open problem regarding the completeness of the space with respect to this new convergence, whoseproof could open up a new area of research in nonlinear Functional Analysis in the setting of IFNLS.
Songklanakarin Journal of Science and Technology (SJST)

บรรณานุกรม

EndNote

APA

Chicago

MLA

ดิจิตอลไฟล์

Digital File
DOI Smart-Search
สวัสดีค่ะ ยินดีให้บริการสอบถาม และสืบค้นข้อมูลตัวระบุวัตถุดิจิทัล (ดีโอไอ) สำนักการวิจัยแห่งชาติ (วช.) ค่ะ